Πληροφορίες άρθρου

Authors

Flossos A.
Ganeli G.
Mintza V.
Vretzakis G.

DOI

The Greek E-Journal of Perioperative Medicine 2008; 6:92-94

PDF


Language

EN

POSTED: 09/8/08 5:05 PM
ARCHIVED AS: 2008
KEYWORDS: , ,
COMMENTS FEED: RSS 2.0

DOI: The Greek E-Journal of Perioperative Medicine 2008; 6:92-94

ABSTRACT

Horner’s syndrome or occulo-sympathetic paralysis is a disorder occurring infrequently as a complication of epidural anaesthesia. The incidence increases when epidural analgesia is used in obstetrics possibly because of physiological and anatomical changes in obstetric patients favouring spread of the local anaesthetic. We report the case of a 27 year old woman receiving epidural analgesia for labour who developed transient, uncomplicated Horner’s syndrome. Although it is a relatively benign and transient condition not warranting further investigation, it may indicate high sympathetic blockade resulting in significant maternal hypotension.

Γλώσσα
Αρχείο άρθρων
Επιλέξτε χρονιά
ATOM Feed
RSS Feed
RDF Feed
Άδεια Creative Commons